# SDR DALA13060595640

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT WALL LOWER SUPPORT ANGLE CORRODED, BS 845 RBL 20-LBL 20.   REMOVED CORROSION, FOUND OUT OF LIMITS. REMOVED LOWER SUPPORT ANGLE AND FABRICATED REPAIR.  PRIMED AND TREATED IAW SRM 51-10-02, SRM 53-00-53, SRM 51-40-02 AMM 51-21-04-107-017 PG 1-6,  AMM 51-21-10-377-003 PGS 1-3 & DWG 453N814-16.
